MAUDE Adverse Event Report: BARD ACCESS SYSTEMS EQUISTREAM 14.5F ALPHACURVE CATHETER WITH STANDARD KIT (24CM); CATHETER, HEMODIALYSIS, IMPLANTED

BARD ACCESS SYSTEMS EQUISTREAM 14.5F ALPHACURVE CATHETER WITH STANDARD KIT (24CM); CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 5905240
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of reau1373 showed no other similar product complaint(s) from this lot number.[mw5075333.Pdf].Device not returned yte.
 
Event or Problem Description
It was reported that during placement of the dialysis catheter the tunneler broke, unable to place the device.No other information was reported.

Brand Name
EQUISTREAM 14.5F ALPHACURVE CATHETER WITH STANDARD KIT (24CM)
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7395998
Report Number3006260740-2018-00581
Device Sequence Number1657639
Product Code MSD
UDI-Device Identifier00801741013805
UDI-Public(01)00801741013805
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090101
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2018
Report Date (Section F) 02/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5905240
Device Catalogue Number5905240
Device Lot NumberREAU1373
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/06/2018
Date Report to Manufacturer03/16/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA02/15/2018